OTC/Lifestyle Pearl of the Day: Legatrin PM
Indication: Legatrin PM is intended for relief of lower body pain.
- Active Ingredients (per Caplet): Acetaminophen (500 mg), diphenhydramine HCl (50 mg). Inactive ingredients: croscarmellose sodium, D&C red No. 27 lake, dicalcium phosphate, FD&C blue no. 1 lake, FD&C red no. 40 lake, FD&C yellow no. 6 lake, hydroxypropyl methylcellulose, magnesium silicate, magnesium stearate, microcrystalline cellulose, mineral oil, polyethylene glycol, stearic acid, titanium dioxide.
- Directions: Adults and children 12 years of age and older: 1 caplet at bedtime or as directed by a physician. Do not give to children under the age of 12 years unless directed by your physician. Do not exceed recommended dosage. Store at room temperature.
- Consult a physician before use if you have glaucoma; breathing problems such as asthma, emphysema, chronic bronchitis or pulmonary disease; trouble urinating due to an enlarged prostate gland.
Source: Legatrin Pm Caplets - CVS Pharmacy